# SDR DALA1020119004

- Difficulty date: July 15, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Improper Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK FASTENER INSTALLED ON POSITION 48 IS NOT PN HLT 427-6 AS STATED ON VA 71126AD OF EA 09-460094-12AD, REV A ME-03 OPN 0302 STEP 15. INCORRECT FASTENERS WERE REMOVED IAW SRM 51-30-5 PAR 8 AND CORRECT FASTENERS WERE INSTALLED IAW 51-30-5 PAR7.
